# SDR UF6A990757

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Row 12cd
- Part time: 13,230 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY FLOOR STRIP INOPERATIVE AT ROW 12C/D AS WELL AS OVERHEAD BIN.  MAINTENANCE REMOVED AND REPLACED THE NR 5 POWER SUPPLY.  (M)
